Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 155, NWS Birmingham, AL

July 10, 2007Lowndes County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 10, 2007, 5:26 PM CDT for Lowndes County, Alabama. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2007, 5:26 PM CDT (22:26 UTC)
Expired
Jul 10, 2007, 6:00 PM CDT
In force
34 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Lowndes County, AL

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:30 PM CDTTSTM WND DMGBraggs, ALSEVERAL TREES DOWN ON CR21.
Jul 10, 5:36 PM CDTTSTM WND DMGWhite Hall, ALNUMBEROUS TREES AND POWERLINES DOWN IN THE WHITE HALL AND RUDOLPH COMMUNITIES. DIME SIZE HAIL WAS ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1815 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 102226
SVRBMX
ALC085-102300-
/O.NEW.KBMX.SV.W.0155.070710T2226Z-070710T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 600 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF MOSSES...OR 20 MILES SOUTHEAST OF SELMONT-WEST SELMONT...
  AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES NORTHWEST OF HAYNEVILLE BY 535 PM CDT...
  WHITE HALL BY 540 PM CDT...

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3201 8676 3212 8690 3236 8673 3236 8669
      3240 8664 3236 8660 3237 8656 3233 8649
      3227 8649 3208 8658 3200 8670 3199 8673

$$

10/ARM
1 follow-up statement
000 
WWUS54 KBMX 102241
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT TUE JUL 10 2007

ALC085-102300-
/O.CON.KBMX.SV.W.0155.000000T0000Z-070710T2300Z/
LOWNDES AL-
541 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL LOWNDES COUNTY...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MOSSES...OR ABOUT 21 MILES SOUTHEAST OF SELMONT-WEST SELMONT...MOVING
NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOWNDESBORO BY 550 PM CDT...
  MANACK BY 600 PM CDT...

LAT...LON 3198 8663 3225 8683 3236 8673 3236 8669
      3240 8664 3236 8660 3237 8656 3233 8649
      3227 8649 3202 8645

$$

10/ARM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:17 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 10, 3:17 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT TUE JUL 10 2007

.DISCUSSION...OTHER THAN THE ADDED WORKLOAD OF NOW ACTUALLY HAVING
GRASS TO MOW...NOT GOING TO COMPLAIN MUCH ABOUT THE FORECAST FOR
THE NEXT WEEK.

MODELS IN GOOD AGREEMENT GENERALLY THROUGH THE FIRST 84 HOURS...
ALTHOUGH SOME CONCERNS IN THAT NEITHER NAM NOR GFS REALLY SEEMED
TO DO WELL IN THE INITIAL PERIOD TODAY. HOWEVER...MORE LARGE
SCALE/SYNOPTIC SCALE INFLUENCES HIGHLIGHTED BY BOTH MODELS SHOULD
BECOME MORE PREVALENT BY TOMORROW. AS TROUGH SHARPENS ACROSS THE
EASTERN STATES...THAT WILL PUT US IN NORTHWESTERLY FLOW...AND ON
THE FRINGES OF CONCERN FOR MCS/DERECHO ACTIVITY...WHICH WOULD MOST
LIKELY AFFECT SOUTHWESTERN PORTIONS OF THE FORECAST AREA THURSDAY.
BY FRIDAY...A FAIRLY VIGOROUS SHORT WAVE IN THE NORTHWEST FLOW
SHOULD BRING ANOTHER BOUT OF DECENT RAIN CHANCES. EXPECT TO SEE A
BIT OF A BREAK IN THE ACTION FOLLOWING THE PASSAGE OF THIS WAVE ON
SATURDAY.  THEN...WITH THE RIDGE STRENGTHENING/SHARPENING OVER THE
WEST...GFS SEEMS TO BREAK OFF A BIT OF A LOW IN THE BASE OF THE
TROUGH...WHICH LINGERS WHILE THE NORTHERN PORTION OF THE TROUGH
SHEARS OUT. AFTER A BRIEF STINT OVER THE MIDWEST...BOTH GFS AND
EURO DRIFT THIS WEAKNESS EASTWARD TO THE MISSISSIPPI VALLEY...
ALTHOUGH THERE ARE SOME TIMING DIFFERENCES. EITHER WAY...THE
POSITION OF THE BERMUDA HIGH AND UPPER LEVEL WEAKNESS APPEAR AT
LEAST TO OFFER NORMAL TO SLIGHTLY ABOVE NORMAL RAIN CHANCES FROM
SUNDAY THROUGH TUESDAY. EXPECT TEMPS TO HOLD NEAR NORMAL FOR THE
MOST PART...ALTHOUGH WE MAY SEE SLIGHTLY COOLER NIGHTS IN THE
NORTHWEST FLOW UNTIL SOUTHERLY FLOW RETURNS.

JD/81

&&

.AVIATION...18Z TAF DISCUSSION.

SCATTERED AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA AND WILL
AFFECT THE BMX...EET TCL AND ANB AIRFIELDS BETWEEN 19 AND 23Z...AND
LIKELY APPROACH MGM AND TOI BY 22Z.  CEILINGS WILL RANGE FROM 3000
TO 5000 FEET...DROPPING TO 2000 FEET OR LESS IN ASSOCIATION WITH
THUNDERSTORMS.  VISIBILITY WILL ALSO BE DIMINISHED...AS LOW AS 1/2
MILE IN ASSOCIATION WITH THE HEAVIEST DOWNPOURS.  PRECIPITATION WILL
LIKELY CONTINUE THROUGH THE OVERNIGHT HOURS.  ELECTED TO INCLUDES
VCTS OR SHRA AT MOST LOCATIONS...WITH THUNDERSTORMS BECOMING MORE
LIKELY BEFORE NOON AGAIN TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     71  85  66  89  66 /  60  80  10  10  10
ANNISTON    71  86  68  90  68 /  60  70  20  10  10
BIRMINGHAM  74  87  69  90  68 /  60  70  10  10  20
TUSCALOOSA  74  89  71  92  69 /  60  70  10  10  20
CALERA      74  88  70  90  68 /  60  70  20  10  20
AUBURN      72  86  71  90  70 /  20  50  20  10  10
MONTGOMERY  74  91  72  93  70 /  20  50  20  10  10
TROY        74  90  71  93  71 /  20  40  30  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

81/81/12
Hazardous weather outlook, Jul 10, 1:01 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
101 PM CDT TUE JUL 10 2007

ALZ011>015-017>050-111801-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
101 PM CDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE AREA-WIDE THROUGH 8
PM.  THE PRIMARY THREAT WILL BE WIND GUSTS OF 35 TO 45 MPH ALTHOUGH
LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING ARE ALSO A CONCERN.
SEVERAL UPPER LEVEL IMPULSES...COUPLED WITH THE HEATING OF THE DAY
IS EXPECTED TO ENHANCE THE THUNDERSTORM ACTIVITY.

WET MICROBURST POTENTIAL:
BIRMINGHAM...LOW.
MONTGOMERY...LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY AS A STRONG
MID LEVEL SHORT WAVE MOVES INTO AND ACROSS THE AREA.

NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED THROUGH THE REMAINDER OF
THE PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT
MAY BE REQUIRED TODAY AND AGAIN ON WEDNESDAY.

KSL

In the hours before

Special weather statement, Jul 10, 2:16 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
216 PM CDT TUE JUL 10 2007

ALZ023-101945-
TUSCALOOSA-
216 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TUSCALOOSA COUNTY UNTIL
245 PM CDT...

AT 215 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 18 MILES SOUTHWEST OF BROOKWOOD...AND ANOTHER STORM
NEAR RALPH. THE STORMS WERE MOVING EAST AT 15 MPH.

TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN
A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON
THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING
SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER
THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT
LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER
BEFORE RESUMING OUTDOOR ACTIVITIES.

THE PRIMARY THREATS ARE LIGHTNING AND MINOR FLOODING. HAIL UP TO ONE
HALF INCH IN DIAMETER IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF
BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS
AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER
IN AN AUTOMOBILE. MINOR FLOODING SUCH AS PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. RISING WATER ALONG
CREEKS AND FLOODED UNDERPASSES ARE ALSO POSSIBLE. NEVER DRIVE ACROSS
ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF
UNKNOWN DEPTH.
Special weather statement, Jul 10, 2:16 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
216 PM CDT TUE JUL 10 2007

ALZ023-101945-
TUSCALOOSA-
216 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TUSCALOOSA COUNTY UNTIL
245 PM CDT...

AT 215 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 5 MILES NORTHEAST OF BROOKWOOD...AND ANOTHER STORM NEAR
RALPH. THE STORMS WERE MOVING EAST AT 15 MPH.

TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN
A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON
THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING
SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER
THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT
LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER
BEFORE RESUMING OUTDOOR ACTIVITIES.

THE PRIMARY THREATS ARE LIGHTNING AND MINOR FLOODING. HAIL UP TO ONE
HALF INCH IN DIAMETER IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF
BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS
AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER
IN AN AUTOMOBILE. MINOR FLOODING SUCH AS PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. RISING WATER ALONG
CREEKS AND FLOODED UNDERPASSES ARE ALSO POSSIBLE. NEVER DRIVE ACROSS
ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF
UNKNOWN DEPTH.
Special weather statement, Jul 10, 2:42 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 PM CDT TUE JUL 10 2007

ALZ026-102015-
ST. CLAIR-
242 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ST. CLAIR COUNTY UNTIL 315
PM CDT...

AT 240 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 5 MILES EAST OF ASHVILLE...MOVING EAST AT 25 MPH.

THE PRIMARY THREATS ARE LIGHTNING AND GUSTY WINDS UP TO 40 MPH. TAKE
ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL
ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING
IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE.

TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN
A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON
THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING
SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER
THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT
LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER
BEFORE RESUMING OUTDOOR ACTIVITIES.
Local storm report, Jul 10, 3:12 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
312 PM CDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND DMG     1 W STEELE              33.93N 86.21W
07/10/2007                   ST. CLAIR          AL   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN ON BYNUM RD.

&&

SUNGER
Special weather statement, Jul 10, 3:24 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 PM CDT TUE JUL 10 2007

ALZ034-102100-
BIBB-
324 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BIBB COUNTY UNTIL 400 PM
CDT...

AT 323 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 4 MILES SOUTHEAST OF WEST BLOCTON...MOVING EAST AT 30
MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

12/SIRMON
Special weather statement, Jul 10, 4:58 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT TUE JUL 10 2007

ALZ030-102245-
SUMTER-
458 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SUMTER COUNTY UNTIL 545 PM
CDT...

...THIS INCLUDES THE CITIES OF...LIVINGSTON AND YORK...CUBA...WARD.

AT 456 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 14 MILES SOUTHWEST OF YORK...MOVING NORTHEAST AT 25 MPH.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 2:51 PM CDTSevere Thunderstorm WarningBMXSt. Clair24 min
Jul 10, 3:02 PM CDTSevere Thunderstorm WarningBMXCalhoun28 min
Jul 10, 3:31 PM CDTSevere Thunderstorm WarningBMXCalhoun29 min
Jul 10, 4:46 PM CDTSevere Thunderstorm WarningBMXDallas29 min
Jul 10, 5:44 PM CDTSevere Thunderstorm WarningBMXMarengo31 min
Jul 10, 6:11 PM CDTSevere Thunderstorm WarningBMXHale, Perry23 min
Jul 10, 6:57 PM CDTSevere Thunderstorm WarningBMXBullock, Pike33 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.